# SDR COMA0360291

- Difficulty date: June 24, 2003
- Submitted: June 26, 2003
- Operation: Air carrier
- Aircraft: N933CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7040
- Aircraft time: 21,534 hours, 20,747 cycles
- System (JASC): 2760 · Drag Control System
- Part: Computer
- Part number: 4916405
- Part serial: 1097
- Condition: Malfunctioned
- Location: Avionics
- Part time: 5,449 hours, 4,798 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: O

## Discrepancy

FLIGHT 5797 SPOILER AND FLIGHT SPOILER CAUTION MESSAGE.  REPLACED THE NR 2 SECU.
